Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Equivalence of Markov processes


Author: Donald A. Dawson
Journal: Trans. Amer. Math. Soc. 131 (1968), 1-31
MSC: Primary 60.62
DOI: https://doi.org/10.1090/S0002-9947-1968-0230375-4
MathSciNet review: 0230375
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Brelot, Eléments de la théorie classique du potential, 3rd ed., Centre de Documentation Universitaire, Paris, 1965. MR 0178154 (31:2412)
  • [2] -, Lectures on potential theory, Collection of the Tata Institute No. 19, Bombay, 1960. MR 0118980 (22:9749)
  • [3] R. M. Blumenthal and R. K. Getoor, Markov processes and potential theory, (to appear). MR 0264757 (41:9348)
  • [4] P. Courrège, Fonctionnelles multiplicatives, sous-processus d'un processes de Markov et semi-groupes subordonnés, Séminaire de théorie du potentiel (Brelot-Choquet-Deny), Sixth year, 1961-1962.
  • [5] P. Courrège and P. Priouret, Temps d'arrêt d'une fonction aléatoire: relations d'équivalence associées et propriétés de décomposition, Publ. Inst. Statist. Univ. Paris 14 (1965), 245-274. MR 0221588 (36:4640)
  • [6] J. L. Doob, Semimartingales and subharmonic functions, Trans. Amer. Math. Soc. 77 (1954), 86-121. MR 0064347 (16:269a)
  • [7] E. B. Dynkin, Markov processes, Academic Press, New York, 1965.
  • [8] R. K. Getoor, Additive functionals and excessive functions, Ann. Math. Statist. 36 (1965), 409-422. MR 0172335 (30:2554)
  • [9] P. R. Halmos, Measure theory, Van Nostrand, Princeton, N. J., 1950. MR 0033869 (11:504d)
  • [10] G. A. Hunt, Markoff processes and potentials, Illinois J. Math. 1 (1957), 42-93, 2 (1958), 151-213. MR 0107097 (21:5824)
  • [11] K. Itô and H. P. McKean, Diffusion processes and their sample paths, Academic Press, New York, 1965. MR 0199891 (33:8031)
  • [12] P. A. Meyer, Decomposition of supermartingales; The uniqueness theorem, Illinois J. Math. 7 (1963), 1-17. MR 0144382 (26:1927)
  • [13] -, Probability and potentials, Blaisdell, Waltham, Mass., 1966.
  • [14] J. Neveu, Bases mathématiques du calcul des probabilités, Masson, Paris, 1964. MR 0198504 (33:6659)
  • [15] L. A. Shepp, Radon-Nikodym derivatives of Gaussian measures, Ann. Math. Statist. 37 (1966), 321-354. MR 0190999 (32:8408)
  • [16] A. V. Skorokhod, On the differentiability of measures which correspond to stochastic processes, Theor. Probability Appl. 5 (1960), 40-49.
  • [17] -, Studies in the theory of random processes, Addison-Wesley, Reading, Mass., 1965. MR 0185620 (32:3082b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.62

Retrieve articles in all journals with MSC: 60.62


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0230375-4
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society